# SDR AALA202011239001

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 13,081 hours, 5,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12803
- Condition: Abnormal
- Location: L1 Door
- Part time: 14,959 hours, 5,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING SECURITY CHECK, FOUND L1 DOOR SLIDE PROTRUDING FROM BEZEL AND SLIDE PRESSURE BOTTLE DEPRESSURIZED.  REMOVED STAND FOR SAFE SLIDE DEPLOYMENT.  SUSPECT FAILURE OF DISARM MECHANISM.  REMOVED AND REPLACED L1 DOOR SLIDE, IAW JOB CARD 26L000250011.
